Advertisement

Who should not take paracetamol?

You should not take paracetamol (more commonly known as acetaminophen) if you are allergic to acetaminophen. Your doctor may not want you to take paracetamol if you drink more than three alcoholic beverages a day or have a history of alcoholism or liver disease. If your sore throat is severe, persists for more than two days or is accompanied or followed by fever, headache, nausea, rash or vomiting, you should consult a doctor promptly. Stop using paracetamol if the pain lasts for more than five days in a child or 10 days in an adult, or if the fever gets worse or lasts for more than three days, redness or swelling is present or new symptoms occur. These could be signs of a serious condition, and you should contact your doctor promptly.

Continue Learning about Acetaminophen

What is Acetaminophen?
What is Acetaminophen?
What Are the Risks of Taking Acetaminophen?
What Are the Risks of Taking Acetaminophen?
Play It Safe When You Take Acetaminophen
Play It Safe When You Take Acetaminophen
Can I Take Too Much Acetaminophen?
Can I Take Too Much Acetaminophen?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.